U.S. doctors online nowAsk doctors free
ZA
A 31-year-old female asked:

i have a fishy odor in my vagina mostly smell it every time during and after sex. i haven't changed my diet, lubricant and condoms. it started a month ago when i started taking yasim plus contraception. what is causing it?

1 doctor answer2 doctors weighed in
Dr. Aylwin david Nathaniel
Specializes in General Practice
Infection: Sounds like a vaginal infection - you might need some antibiotics. I would suggest doing a virtual consultation through the Discovery app or website - we can assess and send a script for meds as necessary. Kind Regards Dr Aylwin David Nathaniel

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.